# SDR SWAA2023082973870

- Difficulty date: July 3, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 STIFFENER IS CRACKED ON RH HORIZ STAB #4 RIB STAB STA 120.3.<DISPLACED WEB FRONT AREA ON RH HORIZ STAB STA 120.3 PER SRM 51-40-02;REMOVED RH HORIZ STAB #4 RIB STA 120.3 PER SRM 51-40-02 AND SRM 55-10-09-2R-4;CUT AND REMOVED DAMAGED AREA AT #3 STIFFENER RH HORIZ STAB #4 RIB STA 120.3 PER SRM 55-10-09-2R-4 REP. 4;[05] REQUEST HFEC CRACK FREE CONDITION ON TRIMED AREA PER SRM 55-10-09-2R-4;[06] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. 2EA CRACK NOTED BELOW #3 STIFFENER; MARKED AND MEASURED AT 0.3'L; AND 0.5'L CUT AND REMOVED DAMAGED AREA BELOW #3 STIFFENER RH HORIZ STAB 34 RIB STAB STA 120.3 PER SRM 55-10-09-2R-4 REP.5;CUT AND REMOVED DAMAGED AREA BELOW #3 STIFFENER RH HORIZ STAB #4 RIB STAB STA 120.3 PER SRM 55-10-09-2R-4 REP.5;FABRICATED REPAIR PARTS: (1) T-SECTION FROM 60-5872#7075T76511; LOT# 1509308-1; (2) ANGLE FROM BAC1490-2793#7075T62; LOT# 1491233-1; (3) FILLER FROM 7075 T6 0.050' CLAD; LOT# 1505777-1; (4) SHIM FROM 7075 T6 0.020' CLAD; LOT# 1381332-1; INSTALLED REPAIR PARTS ON R/H HORIZ STAB #4 RIB STAB STA 120.3; PER SRM 55-10-09-2R-5; STEP 4.N - R. INSTALLED RH HORIZ STAB #4 RIB STA 120.3 IAW SRM 51-40-02 AND DWG 182A3001; DWG 182A1500<INSTALLED WEB FRONTAL ON AREA RH HORIZ STAB FROM STA 111.10 TO STA 138.70 IAW SRM 51-40-02 AND DWG 182A2401 REPAIRED #3 STIFFENER ON RH HORZ. STAB #4 RIB PER SRM 55-10-09-2R-5
